# SDR 0003369874

- Difficulty date: September 3, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 51,051 hours, 47,859 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Drain Valve
- Condition: Clogged
- Location: Lt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROLL CONTROL RESTRICTED IN FLIGHT IN BOTH AUTOPILOT AND MANUAL.  THE FLIGHT CREW PERFORMED ROLL CONTROL RESTRICTION COM PROCEDURE.  DESCENDED TO WARMER TEMPERATURES AND PROBLEM CLEARED.  FLIGHT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT SLANT PANEL DRAIN VALVE AND INSPECTED AILERON CABLES.  OPERATIONAL CHECK NORMAL.
